A Direct Approach to Computing the µ-basis of Planar Rational Curves

Jianmin Zheng Thomas W Sederberg

Geometric Modeling and Processing mathscidoc:1608.16094

Journal of Symbolic Computation, 31, 619-629, 2001
No abstract uploaded!
Curve implicitization, mu-basis, Groebner basis
[ Download ] [ 2016-08-28 19:48:30 uploaded by zhengjm ] [ 477 downloads ] [ 0 comments ]
@inproceedings{jianmin2001a,
  title={A Direct Approach to Computing the µ-basis of Planar Rational Curves},
  author={Jianmin Zheng, and Thomas W Sederberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160828194830648950503},
  booktitle={Journal of Symbolic Computation},
  volume={31},
  pages={619-629},
  year={2001},
}
Jianmin Zheng, and Thomas W Sederberg. A Direct Approach to Computing the µ-basis of Planar Rational Curves. 2001. Vol. 31. In Journal of Symbolic Computation. pp.619-629. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160828194830648950503.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved